# SDR AWXA200400955

- Difficulty date: August 20, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 18,193 hours, 7,113 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348001921695
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK A 1 INCH CRACK WAS FOUND LT AFT TRAY (WEB) OB OF Y1292 LT, AFT OF FR 68.   MAINTENANCE REMOVED CRACKED LT AFT TRAY AT Y1292 LT, FROM FR 68 TO FR 69; FABRICATED A NEW REPLACEMENT TRAY; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
